# SDR GTIA010827

- Difficulty date: June 25, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT LOWER CARGO COMPARTMENT, CORRODED AT STRINGER 29R, STATION 1136 TO STATION 1098.  REMOVED CORROSION AT STRINGER 29R, STATION 1136 TO 1098 CORRODED AREAS FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON 29R FROM STATION Y1089 TO STA Y1136.  FABRICATED LONGERON SECTION.  (M)
